# SDR SWAA2022080124895

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB AT STAB STA 120.30 AND 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-372702 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB AT STAB STA 120.30 AND 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4;SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB AT STAB STA 120.30 AND 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; RII SEE INDIVIDUAL STEP SIGN OFFS BELOW
